# SDR UPS07449324

- Difficulty date: March 5, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS OPENING DURING FLIGHT.  REMOVED AND REPLACED NOSE GEAR DOOR SEQUENCE VALVE.  OPS CHECK NORMAL.  OK FOR CONTINUED SERVICE.
